# SDR SWAA2023051724722

- Difficulty date: April 8, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241YF UPPER FACESHEET HAS AN AREA OF PULLED STRANDS.<OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PAR. 4. E. & 4. F.PANEL UPPER SURFACE IS REPAIRABLE IAW SRM 53-00-50-2R-1 AS DIRECTED  BY SRM 53-00-50-2R-0 PAR. 2. A. TABLE 201.REMOVED (15EA) INSERTS FROM AREAS (P1; P13 - P23; P10) IAW SRM  53-00-50-2R-0 PAR. 5. S. (1)(A) & 5. S. (1)(B) REMOVED DAMAGED PLIES AND CORE BY 1IN NEAR (P19) AREA AND CLEANED WITH NO CONTAMINATES NOTED IAW SRM 53-00-50-2R-1 PAR. 3. C. - F.REMOVED DAMAGED UPPER FACESHEET PLIES AND CLEANED WITH NO CONTAMINATES NOTED IAW SRM 53-00-50-2R-1 PAR. 3. A. - F.UPDATED MEASUREMENTS TABLE.;PREPARED POTTING COMPOUND USING BMS5-28 TY19 EPOCAST 1619 LOT# AK2LP8414K AND FILLED OPEN CORE REPAIR AREA IAW SRM 53-00-50-2R-1  PAR. 3. G.;SET POTTING COMPOUND FOR HEATLAMP CURE MONITORED BY THERMOMETER ID: ATS2209 CAL/DUE: 10/2023; CURED POTTING AND SANDED SMOOTH AND CLEANED IAW SRM 53-00-50-2R-1 PAR. 3. H. - J. FABRICATED REPAIR PLIES USING BMS9-3 TYH2 CL7 ST1581 LOT#1522395-2 IAW SRM 53-00-50-2R-1 PAR. 3. K. INSTALLED REPAIR PLIES USING BMS8-201 LOT#1522301-1; 53-00-50-2R-1 PAR. 3. M. (1);SRM 53-00-50-2R-1 PAR. 3. M. (1). INSTALLED ALL THROUGH INSERTS USING BMS5-107 LOT#AK2KP8383K AND CURED USING HEAT LAMP AND THERMOMETER ATS2208 CAL DUE DATE 10/2023 IAW SRM 53-00-50-2R-1 PARA 3N.
